# SDR CALA2025052805026

- Difficulty date: May 25, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N37508
- Make and model: Boeing 737-9
- Aircraft serial: 43439
- Aircraft time: 15,504 hours, 5,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1078850305BWC
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA STATES EMERGENCY EXIT LIGHT ASSY AT 23ABC BROKEN. REMOVED AND REPLACED EMERGENCY EXIT LIGHT ASSY AT 23 ABC IAW AMM 33-51-11-960-801. OPS CHECK GOOD. NO DEFECT NOTED.
